On the sets of distances of linear discontinua. I.

Tibor Šalát

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 1, page 4-16
  • ISSN: 0528-2195

How to cite

top

Šalát, Tibor. "О множествах расстояний линейных дисконтинуумов. I.." Časopis pro pěstování matematiky 087.1 (1962): 4-16. <http://eudml.org/doc/20775>.

@article{Šalát1962,
author = {Šalát, Tibor},
journal = {Časopis pro pěstování matematiky},
keywords = {04-15},
language = {rus},
number = {1},
pages = {4-16},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {О множествах расстояний линейных дисконтинуумов. I.},
url = {http://eudml.org/doc/20775},
volume = {087},
year = {1962},
}

TY - JOUR
AU - Šalát, Tibor
TI - О множествах расстояний линейных дисконтинуумов. I.
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 1
SP - 4
EP - 16
LA - rus
KW - 04-15
UR - http://eudml.org/doc/20775
ER -

References

top
  1. S. Piccard, Sur les ensembles des distances des ensembles de points d’un espace Euclidien, Neuchatel 1939. (1939) Zbl65.1170.03MR0004867
  2. Т. Neubrunn T. Šalát, O množinách vzdialeností množín metrického priestoru, Mat.-fyz. čas. SAV, 4 (1959), 222-235. (1959) MR0140649
  3. Е. Маrczewski, O przesunięciach zbioróv i o pewnym tverdzieniu Steinhausa, Prace matematyczne I, 2 (1955), 256-263. (1955) 
  4. Н. Steinhaus, Sur les distances des points des ensembles de mesure positive, Fund. Math. I (1920), 93-104. (1920) Zbl47.0179.02
  5. Р. Erdös, S. Kakutani, Оn а реrfect set, Coll. Math. IV, 2 (1957), 195-196. (1957) 
  6. Т. Šalát, K absolútne konvergentným radom, Mat.-fyz. čas. SAV, VIII, 3 (1957), 139-142. (1957) 
  7. Н. Steinhaus, Nowa vlasnośc mnogości G. Cantora, Wektor (1917), 105-107. (1917) 
  8. T. Šalát, Absolut konvergente Reihen und das Hausdorffsche Mass, Чехосл. мат. журнал, 9 (84), (1959), 372-389. (1959) Zbl0095.04103MR0116160
  9. H. Hadwiger, Ein Translationssatz für Mengen positiven Masses, Portugaliae Math., 5, 3 (1946), 143-144. (1946) Zbl0060.13208MR0018194
  10. D. Mirimanoff, Sur une problème de la théorie de la mesure II, Fund. Math., IV (1923), 118-121. (1923) Zbl49.0146.01

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.